Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On reversible dynamical systems


Author: G. Baley Price
Journal: Trans. Amer. Math. Soc. 37 (1935), 51-79
MSC: Primary 34C25; Secondary 34D20, 37C27, 70H03, 70K20
MathSciNet review: 1501778
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C25, 34D20, 37C27, 70H03, 70K20

Retrieve articles in all journals with MSC: 34C25, 34D20, 37C27, 70H03, 70K20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1935-1501778-0
PII: S 0002-9947(1935)1501778-0
Article copyright: © Copyright 1935 American Mathematical Society